| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional stated, with the description, that the lens duck broke.It was considered to be because of the cartridge.The patient was left unoperated.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).